# SDR CALA2010070700320

- Difficulty date: June 30, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 685 RBL 18 FLOOR SUPPORT UPPER SURFACE FOUND CORROSION.  CABIN RT STA 685 RBL 18 FLOOR SUPPORT UPPER SURFACE CORROSION REMOVED OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT & CORROSION FLOOR SUPPORT REPLACED AS PER SRM 51-10-02 & NEW SUPPORT INSTALL AS PER SRM 51-40-02 & FORM 44.0008 ATTACHED ITEM 1-3 ACCOMPLISHED.
